Publications (Journal Article)
Publication Year
Scientific Areas
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, (2023). Bidiagonal factorization of tetradiagonal matrices and Darboux transformations. Analysis and Mathematical Physics. Vol. 13. 3, Article Number 42, pp. 1-19. Export
ARRIETA, Igor, AVILEZ, Ana Belén, (2023). A general insertion theorem for uniform locales. Journal of Pure and Applied Algebra. Vol. 227. 7, Article number 107320, pp. 1-24. Export
FERREIRA, José Augusto, GÓMEZ, Hugo Peña, PINTO, Luís, (2023). A numerical scheme for a partial differential system motivated by light-triggered drug delivery. Applied Numerical Mathematics. Vol. 184, pp. 101-120. Export
FAUL, Peter F., MANUELL, Graham, SIQUEIRA, José, (2023). Artin glueings of toposes as adjoint split extensions. Journal of Pure and Applied Algebra. Vol. 227. 5, Article number 107273, pp. 1-40. Export
CLAIN, Stéphane, MACHADO, Gaspar J., MALHEIRO, M. T., (2023). Compact schemes in time with applications to partial differential equations. Computers & Mathematics with Applications. Vol. 140, pp. 107-125. Export
ABDELWAHAB, Hani, BARREIRO, Elisabete, CALDERÓN, Antonio J., SÁNCHEZ, José M., (2023). Decomposition of linear operators on pre-Euclidean spaces by means of graphs. Mathematics. Vol. 11. 3, Article Number 7254, pp. 1-12. Export
PREZADO, Rui, LUCATELLI NUNES, Fernando, (2023). Descent for internal multicategory functors. Applied Categorical Structures. Vol. 31. Article number 11, pp. 1-18. Export
NEVES, Jorge, (2023). Eulerian ideals. Communications in Algebra. Vol. 51. 2, pp. 552-564. Export
ARRIETA, Igor, GUTIÉRREZ GARCÍA, Javier, PICADO, Jorge, (2023). Frame presentations of compact hedgehogs and their properties. Quaestiones Mathematicae. Vol. 46. 2, pp. 207-242. Export
BERAHAS, Albert, SOHAB, Oumaima, VICENTE, Luís Nunes, (2023). Full-low evaluation methods for derivative-free optimization. Optimization Methods and Software. Vol. 38, pp. 386-411. Export
Number of registers: 1,887<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support